| Model Number |
M00561220 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Imdrf device code a050702 captures the reportable event of device failure to cut.Imdrf device code a090402 captures the reportable event of device failure to deliver energy.
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used during a polypectomy performed on (b)(6) 2026.During the procedure, the captivator did not cut and there was no coagulation possible.Another captivator snare was used to complete the procedure.There were no patient complications reported as a result of this event.